Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Allergies, fluid in head, ears, dizziness. On claritin, ear popping. Fluid retention or infection?

I was told by me GP that I had allergies and lots of fluid in my head and fluid in both my ears. She gave me an antihistamine and it seemed to get better. Also, lots of dizziness . when i ran out of the antihistamine, i started taking claritin but now my ears are popping and itching really bad and the dizziness is still there? Could it still be the fluid or an infection?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Antihistamines (sedating ones) help with dizziness but it is best you get seen by an ENT specialist if the dizziness worsens.
Serc or betahistine upto three times a day will help and clarityn needs to be continued for the itchiness.
Viral infections of the inner ear is probably what you have that settles in a week but if the dizziness worsens along with fever or other symptoms such as vomiting, please get seen by a specialist.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor